font size

Cancer Fatigue (cont.)

When Should I Call my Doctor?

Although cancer-related fatigue is a common, and often expected, side effect of cancer and its treatments, you should feel free to mention your concerns to your doctors. There are times when fatigue may be a clue to an underlying medical problem. Other times, there may be treatments to help control some of the causes of fatigue.

Finally, there may be suggestions that are more specific to your situation that would help in combating your fatigue. Be sure to let your doctor or nurse know if you have:

  • Increased shortness of breath with minimal exertion
  • Uncontrolled pain
  • Inability to control side effects from treatments (such as nausea, vomiting, diarrhea, or loss of appetite)
  • Uncontrollable anxiety or nervousness
  • Ongoing depression

Reviewed by the doctors at The Cleveland Clinic Taussig Cancer Center.

Edited by Charlotte E. Grayson, MD,, Feb. 2004.

Portions of this page copyright © The Cleveland Clinic 2000-2004


Last Editorial Review: 1/31/2005 4:19:14 AM

© 2005-2014 WebMD, LLC. All rights reserved.
Source article on WebMD


Source: MedicineNet.com
http://www.medicinenet.com/cancer_fatigue/article.htm

Cancer

Get the latest treatment options.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations